MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user's device was requested for investigation and a replacement product was sent to the user.The investigation is ongoing.Medwatch field e3.Occupation - the occupation is patient/consumer.Due to a lack of information from the complainant, we were unable to determine the actual manufacturer of the product, and g1 manufacturing site information reflects the same information as the g1 contact office.
 
Event or Problem Description
It was alleged that a user had an issue with a coaguchek softclix device.The user alleged that the needle was sticking out from the dial cap of the softclix device before firing the lancet.The user verified that the dial cap was on properly.The user did not allege any injuries or treatment.
 
Additional Manufacturer Narrative
No product was returned for investigation, so further investigations were not possible.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
RPD - INDIANAPOLIS
9115 hague road
indianapolis IN 46250
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17913522
Report Number1823260-2023-03254
Device Sequence Number7472422
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07313462001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown